Skip to main content
Article
Existence and Stability of Traveling-Wave Solutions for a Population Genetic Model via Singular Perturbations
SIAM Journal on Applied Mathematics
  • Jack D. Dockery
  • Roger Lui, Worcester Polytechnic Institute
Document Type
Article
Publication Date
2-1-1994
Disciplines
Abstract
Using singular perturbation methods, the existence and stability of traveling wave solutions for a density-dependent selection migration model in population genetics is proved. Single locus and two alleles are assumed, and it is also assumed that the fitnesses of the heterozygotes in the population axe close to but below those of the homozygotes. Unlike previous models, this paper does not assume that the population is in Hardy-Weinberg equilibrium.
DOI
10.1137/S0036139992239388
Publisher Statement
© 1994, SIAM Publications.
Citation Information
Jack D. Dockery and Roger Lui. "Existence and Stability of Traveling-Wave Solutions for a Population Genetic Model via Singular Perturbations" SIAM Journal on Applied Mathematics Vol. 54 Iss. 1 (1994) p. 231 - 248
Available at: http://works.bepress.com/roger_lui/3/